About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 828219, 12 pages
http://dx.doi.org/10.1155/2012/828219
Research Article

Pattern Formation in a Cross-Diffusive Holling-Tanner Model

1College of Mathematics and Information Science, Wenzhou University, Wenzhou, Zhejiang 325035, China
2Department of Applied Mathematics, Indian School of Mines, Dhanbad, Jharkhand 826004, India

Received 29 November 2012; Accepted 13 December 2012

Academic Editor: Yonghui Xia

Copyright © 2012 Weiming Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiming Wang, Zhengguang Guo, R. K. Upadhyay, and Yezhi Lin, “Pattern Formation in a Cross-Diffusive Holling-Tanner Model,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 828219, 12 pages, 2012. doi:10.1155/2012/828219